Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 6 (1997), 1075-1092.
Rates of decay of a nonlocal beam equation
We consider a beam equation with a nonlocal nonlinearity of Kirchhoff type on an unbounded domain. We show that smooth global solutions decay (in time) at a uniform rate as $t\to +\infty$. Our model is closely related to a nonlinear Schrödinger equation with a time-dependent dissipation. We use this observation to obtain intermediate information on our original model.
Differential Integral Equations, Volume 10, Number 6 (1997), 1075-1092.
First available in Project Euclid: 1 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Secondary: 35B40: Asymptotic behavior of solutions 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Lange, H.; Perla Menzala, G. Rates of decay of a nonlocal beam equation. Differential Integral Equations 10 (1997), no. 6, 1075--1092. https://projecteuclid.org/euclid.die/1367438220